Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having frequent urination after taking diet pill. UTI?

I m having an issue with my bladder . I don t think it s a UTI because it doesn t burn or hurt when I pee, but a few months ago I started going to the bathroom way more frequent than I used to and when I feel the need to pee I feel it immediately as if I had to go right that moment. I was taking diet pills before this started & Once I stopped taking them this started. I don t know if that affected anything though...
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM,

Thank you for your query.

It would have helped to know which diet pill you are taking. If you wish to discuss this further you could write back to me for a detailed discussion.

Most of the over-the-counter diet pills available have some amount of diuretics (drugs that increase the clearance and production of urine) in them. This could have resulted in the increased urination.

Increased exercise and a low-calorie diet in a person on a weight loss program also lead to an increased urine production.

Although this could result in some amount of weight loss, it is not generally considered a healthy way to lose weight unless you are over weight.

It would also help to know your age and sex, as an increased urge to urinate is a symptom of conditions like prostatomegaly in men.

For now, please consume an increased amount of fluid (water will do), if there is no underlying condition, then your symptoms should subside soon.

I hope I have succeeded in answering your questions, you could write back to me anytime for further clarifications.

Best wishes.
Answered: Wed, 30 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor